# SDR DJFA2008077

- Difficulty date: October 22, 2008
- Submitted: October 25, 2008
- Operation: Air carrier
- Aircraft: N791TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258291
- Aircraft time: 7,335 hours, 4,546 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Line
- Condition: Disconnected
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED FUEL ODOR WHEN STARTING THE APU AFTER LANDING.  MAINTENANCE FOUND THE APU PURGE TANK OVERBORAD DRAINLINE DISCONNECTED.  MAINTENANCE RE-INSTALLED THE DRAIN LINE.
